ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in
 

Contacts

Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54
E-mail: rio@smath.ru

 

 

 

яндекс.ћетрика

On an approach to solution of J. W. Fickett's problem on overlapping congruent polygons

Nikonorov Yu. G. , Nikonorova Yu. V.
Vladikavkaz Mathematical Journal 2011. Vol. 13. Issue 4.
Abstract:
A general approach to J. W. Fickett's problem on overlapping congruent convex polygons on Euclidean plane is considered in details.
Keywords: Euclidean plane, convex polygons, problem of J. W. Fickett, planar graphs, fractional-linear functions.
Language: Russian Download the full text  


← Contents of issue
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors | Send an article |  
© 1999-2023 ёжный математический институт